Error estimates for a fully discrete spectral scheme for a class of nonlinear, nonlocal dispersive wave equations
Pelloni, B. (2001) Error estimates for a fully discrete spectral scheme for a class of nonlinear, nonlocal dispersive wave equations. Applied Numerical Mathematics, 37 (1-2). pp. 95-107. ISSN 0168-9274
Full text not archived in this repository.
To link to this article DOI: 10.1016/S0168-9274(00)00027-1
We analyze a fully discrete spectral method for the numerical solution of the initial- and periodic boundary-value problem for two nonlinear, nonlocal, dispersive wave equations, the Benjamin–Ono and the Intermediate Long Wave equations. The equations are discretized in space by the standard Fourier–Galerkin spectral method and in time by the explicit leap-frog scheme. For the resulting fully discrete, conditionally stable scheme we prove an L2-error bound of spectral accuracy in space and of second-order accuracy in time.
Repository Staff Only: item control page